Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Pukhlikov Aleksandr Valentinovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. A. V. Pukhlikov, “Automorphisms of certain affine complements in projective space”, Sb. Math., 209:2 (2018), 276–289  mathnet  crossref  crossref  adsnasa  isi  elib  scopus

   2017
2. A. V. Pukhlikov, “Birational geometry of algebraic varieties fibred into Fano double spaces”, Izv. Math., 81:3 (2017), 618–644  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  scopus
3. A. V. Pukhlikov, “Factorial hypersurfaces”, Proc. Steklov Inst. Math., 299 (2017), 205–218  mathnet  crossref  crossref  isi  elib  scopus
4. A. V. Pukhlikov, “The $4n^2$-inequality for complete intersection singularities”, Arnold Math. J., 3:2 (2017), 187–196

   2016
5. Thomas Eckl, Aleksandr Pukhlikov, “On the global log canonical threshold of fano complete intersections”, Eur. J. Math., 2:1 (2016), 291–303  mathnet  crossref  isi  scopus (cited: 1)
6. Aleksandr V. Pukhlikov, “Birational geometry of Fano hypersurfaces of index two”, Math. Ann., 366:1 (2016), 721–782  mathnet (cited: 1)  crossref  isi (cited: 2)  scopus (cited: 2)
7. Aleksandr V. Pukhlikov, “The Gabrielov-Khovanskii problem for polynomials”, Arnold Math. J., 2:1 (2016), 29–68  mathnet  crossref

   2015
8. A. V. Pukhlikov, “Two Inequalities for a Sequence of Blow-Ups”, Math. Notes, 97:6 (2015), 970–973  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
9. A. V. Pukhlikov, “Birationally rigid Fano fibre spaces. II”, Izv. Math., 79:4 (2015), 809–837  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus

   2014
10. Th. Eckl, A. Pukhlikov, “On the locus of nonrigid hypersurfaces”, Automorphisms in Birational and Affine Geometry (Levico Terme, Italy, October 2012), Springer Proceedings in Mathematics & Statistics, 79, Springer, 2014, 121–139  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)

   2015
11. A. V. Pukhlikov, “Birational Geometry of Higher-Dimensional Fano Varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  mathnet  crossref  crossref  crossref  isi  elib  scopus (cited: 1)

   2014
12. A. V. Pukhlikov, “Birationally rigid Fano complete intersections. II”, J. Reine Angew. Math., 2014:688 (2014), 209–218  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 2)

   2013
13. A. V. Pukhlikov, “Birationally rigid complete intersections of quadrics and cubics”, Izv. Math., 77:4 (2013), 795–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 5)
14. A. Pukhlikov, Birationally Rigid Varieties, Mathematical Surveys and Monographs, 190, Amer. Math. Soc., Providence, RI, 2013 , 367 pp.  crossref
15. A. V. Pukhlikov, “Birational rigidity of Fano complete intersections”, Dokl. Math., 87:1 (2013), 34–35  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2012
16. A. V. Pukhlikov, “$K$-Trivial Structures on Fano Complete Intersections”, Math. Notes, 91:4 (2012), 568–574  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
17. A. V. Pukhlikov, “On the multiplicity of solutions of a system of algebraic equations”, Proc. Steklov Inst. Math., 276 (2012), 234–249  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2010
18. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)
19. A. V. Pukhlikov, “Existence of the Kähler–Einstein Metric on Certain Fano Complete Intersections”, Math. Notes, 88:4 (2010), 552–558  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
20. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018